# SDR DALA2024071607176

- Difficulty date: July 16, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 11,630 hours, 1,334 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Bottle
- Condition: Empty
- Location: Pax Oxygen
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 3L 02 BOTTLE FOUND EMPTY. CORRECTIVE ACTION: R/R PAX 02 BOTTLE PER A330 AMM 35-30 OK FOR SVC. (6006448)
